Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Multiplicity one for wildly ramified representations

Daniel Le

Vol. 13 (2019), No. 8, 1807–1827
DOI: 10.2140/ant.2019.13.1807
Abstract

Let F be a totally real field in which p is unramified. Let r̄ : GF GL2(F¯p) be a modular Galois representation which satisfies the Taylor–Wiles hypotheses and is generic at a place v above p. Let m be the corresponding Hecke eigensystem. We show that the m-torsion in the mod p cohomology of Shimura curves with full congruence level at v coincides with the GL2(kv)-representation D0(r̄|GFv) constructed by Breuil and Paškūnas. In particular, it depends only on the local representation r̄|GFv, and its Jordan–Hölder factors appear with multiplicity one. This builds on and extends work of the author with Morra and Schraen and, independently, Hu–Wang, which proved these results when r̄|GFv was additionally assumed to be tamely ramified. The main new tool is a method for computing Taylor–Wiles patched modules of integral projective envelopes using multitype tamely potentially Barsotti–Tate deformation rings and their intersection theory.

Keywords
Galois deformations, mod p Langlands program
Mathematical Subject Classification 2010
Primary: 11S37
Milestones
Received: 19 October 2017
Revised: 13 February 2019
Accepted: 27 May 2019
Published: 9 October 2019
Authors
Daniel Le
Department of Mathematics
University of Toronto
ON
Canada